American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03C60) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Anand Pillay. Model theory and diophantine geometry. Bull. Amer. Math. Soc. 34 (1997) 405-422. MR 1458425.
Abstract, references, and article information
View Article: PDF

[2] Ehud Hrushovski and Boris Zilber. Zariski geometries . Bull. Amer. Math. Soc. 28 (1993) 315-323. MR 1183999.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1